RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. RAN. Ser. Mat., 2021 Volume 85, Issue 6, Pages 164–204 (Mi im8937)

This article is cited in 7 papers

Models of set theory in which the separation theorem fails

V. G. Kanovei, V. A. Lyubetsky

Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow

Abstract: We use a finite-support product of Jensen-minimal forcings to define a model of set theory in which the separation theorem fails for the projective classes $\mathbf{\Sigma}^1_n$ and $\mathbf{\Pi}^1_n$, for a given $n\geqslant3$.

Keywords: separability, models, Jensen forcing, iteration.

UDC: 510.225

MSC: 03E15, 03E35

Received: 28.05.2019
Revised: 21.07.2020

DOI: 10.4213/im8937


 English version:
Izvestiya: Mathematics, 2021, 85:6, 1181–1219

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025